RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 11  


Regularized and generalized solutions of infinite-dimensional stochastic problems
M. A. Alshanskiy, I. V. Mel'nikova
3
Extremal trajectories in a nilpotent sub-Riemannian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov
31
Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case
A. V. Belyaev
55
An adelic construction of Chern classes
R. Ya. Budylin
75
Powers of sets in free groups
S. R. Safin
97
Equations of $G$-minimal conic bundles
V. I. Tsygankov
103
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019